Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Short in height. Prescribed grow up ayurvedic medication. Safe to consume?

I am 22 years old now.. My height is 4.9 . But I feel like it would look good if I were taller.. Some are suggesting me to use this GROW UP AYURVEDIC MEDICINE . But I am worried about the side effects if any. If instead of resulting in growing tall, if the output is like becoming fat.. I can t tolerate.. So please guide me in taking correct decision?? Thank you.
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Average Height of Males are 5.5 feet, while in case of females its 5 feet.
Short stature cause your Genes.One or both your parents is short and ,family heriditery. Telomeres activity is the identical evidence in the growth of the living organism and affects the life span.
In medical grounds; due to Growth Hormone Dificiency, Mal nutrition, Chronic diseases ,Genitic condition etc
Stretching and Exercising gives more room for growth.
Nutritional intake results some amount of Human Growth Hormone in your body.
Take INCREMINE TONIC twice daily.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. at 22 years, your growing end of bones have closed and there is no way any medicine can make your height longer, this is company strategy to sell its product.
2. you can practice yogasan which will stretch your back and can increase your height in inches.
Answered: Wed, 17 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor